# SDR CALA2019031800429

- Difficulty date: March 17, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N37419
- Make and model: Boeing 737924ER
- Aircraft serial: 31666
- Aircraft time: 36,517 hours, 12,693 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Fence
- Part number: 314A261058
- Condition: Cracked
- Location: Exhaust Nozzle
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

PDA 2 RIGHT ENG EXHAUST NOZZLE INBD AFT MOST FENCE CRACKED AND MISSING SEGMENT - DEPARTED AIRCRAFT. NOZZLE P/N 314A2610-1 INSTALLED. ONLY 1 FENCE MISSING ALL OTHERS ARE PRESENT. REQUEST CDL 78V DISPATCH DESK: 33 NAME: A.L.M. DATE: 17-MAR-19- TOMC APPROVES CDL CARD 78V. ONLY 1 FENCE MISSING ALL OTHERS ARE PRESENT. PARTS IPC 78-11-01-01 PLACED ON CDL 78V AND C/W DDP.
